MathSciNet Relay Station
MathSciNet bibliographic data
MR348392 42A92 (10K05)
Shapiro, Victor L. Algebraic integers and distributions on the $N$-torus. J. Functional Analysis 13 (1973), 138–153.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement